CureZone   Log On   Join
Re: Mirena's horrible side effects...MS?
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz



Good Riddance to
Hot Flashes and More!

Nutrient-rich, phyto-nutrient and antioxidant...


More
meat27 Views: 3,587
Published: 13 years ago
 
This is a reply to # 1,130,013

Re: Mirena's horrible side effects...MS?


I have also had alot of the same symptoms as you. I am 3 months post removal and doing better. LIke am experiencing muscle pain and some weakness. Its hard to be patient but we are here for you. I also tested negative for autoimmune diseases although my Doctor is still convinced that I have. I am glad you found this site. Good luck
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.766 sec, (1)